Volume des ensembles nodaux des fonctions propres du laplacien
Séminaire Équations aux dérivées partielles (Polytechnique) (1984-1985), Talk no. 14, 9 p.
@article{SEDP_1984-1985____A14_0,
     author = {B\'erard, P.},
     title = {Volume des ensembles nodaux des fonctions propres du laplacien},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1984-1985},
     note = {talk:14},
     zbl = {0589.58033},
     mrnumber = {1046051},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1984-1985____A14_0}
}
Bérard, P. Volume des ensembles nodaux des fonctions propres du laplacien. Séminaire Équations aux dérivées partielles (Polytechnique) (1984-1985), Talk no. 14, 9 p. http://www.numdam.org/item/SEDP_1984-1985____A14_0/

[BD] Berard, P., Volume des ensembles nodaux des fonctions propres du laplacien. Prétirage Université de Savoie, 1985.

[BE] Besse, A.L., Manifolds all of whose geodesics are closed. Springer 1978. | MR 496885 | Zbl 0387.53010

[B-G] Brüning, J. - Gromes, D., Über die Länge der Knotenlienien schwingender Membranen. Math. Z. 124 (1972), 79-82. | MR 287202 | Zbl 0226.35078

[B-M] Berard, P. - Meyer, D., Inégalités isopérimétriques et applications. Ann. Scient. Ec. Norm. Sup. 15 (1982), 513-542. | Numdam | MR 690651 | Zbl 0527.35020

[BR] Brüning, J., Über die Knoten von Eigenfunktionen des Laplace-Beltrami Operators. Math. Z. 158 (1978), 15-21. | MR 478247 | Zbl 0349.58012

[C-H] Courant, R. - Hilbert, D., Methods of mathematical physics. Wiley-Interscience 1953. | MR 65391 | Zbl 0729.00007

[KC] Kac, M., On the average number of real roots of a Random Algebraic equation, in Selected papers: Probability, number theory and Statistical Physics. MIT PRESS 1979.

[SO] Santalo, L., Integral geometry and geometric probability. Addison-Wesley 1976. | MR 433364 | Zbl 0342.53049

[YU] Yau, S.T., Problem section in Seminar on Differential Geometry. Ann. of Math. Studies, Princeton Univ. Press 1982. | MR 645762 | Zbl 0479.53001